# SDR ASAA0995791

- Difficulty date: May 29, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION R1 DOOR SILL PLATE I/B SUPPORT ANGLE HAS SPOTS OF CORROSION BS 308 BS 320 WL 209.  REMOVED AND REPLACED R1 SILL PLATE SUPPORT ANGLE PER SRM.
